NOTE: You can click the Doctor’s picture to know more about them


Question Asked:

"please I have tinea cruris around my inner thigh it's been there for like 7yrs now.I have tried all anti fungi creams changed under wears many times.i have used Canesteen cream, lamisil etc all didn't work. even drugs. what can I do"

Tags:
    User Avatar
    A 28 years year old male asked:
    2 months ago
    please I have tinea cruris around my inner thigh it's been there for like 7yrs now.I have tried all anti fungi creams changed under wears many times.i have used Canesteen cream, lamisil etc all didn't work. even drugs. what can I do
    Dr. Idris Q answered:
    2 months ago
    Sorry about this. Have you tried antifungal drugs? If yes, which one? Is it affecting only one or both thighs? I will await your reply
    Doctors avatar
    User Avatar
    A 28 years year old male asked:
    2 months ago
    I think I have tinea cruris for like 7years now. have tried all anti fungi creams,canesteen,lamisil etc so also fungi drugs still it will just reduce only to come back again. I have been on fungi creams for like 5years now. I am currently using Arabella cream and it's really affecting my inner thigh and the skin is becoming softer due to the excessive application of the cream. what can I do
    Dr. Idris Q answered:
    2 months ago
    Which oral drugs have you used? I want to know them. Even though there is little I can do from here, I will like to know how far you have gone with the treatment before I advise you on what to do. Do you have this same problem in other parts of your body? please take your time to answer my questions.
    Doctors avatar
    User Avatar
    A 28 years year old male asked:
    2 months ago
    I think I have tinea cruris for like 7years now. have tried all anti fungi creams,canesteen,lamisil etc so also fungi drugs still it will just reduce only to come back again. I have been on fungi creams for like 5years now. I am currently using Arabella cream and it's really affecting my inner thigh and the skin is becoming softer due to the excessive application of the cream. what can I do
    Dr. Idris Q answered:
    2 months ago
    Your question keeps coming back. Please check my reply and answer the questions. Thanks.
    Doctors avatar
    User Avatar
    A 28 years year old male asked:
    2 months ago
    yes both thighs, I have used canesteen cream, lamisil currently using skeneal cream which have affected the colouration of my inner thighs.i can't really recollect the drugs but I am very sure of lamisil,fluconazole,kentoconazole tablet.
    Dr. Idris Q answered:
    2 months ago
    OK. Since you said it goes and comes back after stopping the medications, then we have to look into some preventive measures because to me, that's likely where something is going wrong. First know that fungal infection thrives most in a moist area, so apart from maintaining high level of hygiene, you need to ensure these areas are dry always. You need to get a towel dedicated to wiping this area dry at all time. Unless you achieve dryness, your creams will only do little. Secondly is reducing the chances of reinfecting the place after you have achieved control. Wash your hands regularly and ensure you change your boxers on time. Thirdly, Tinea cruris is commoner in obese people due to the nature of their thighs. Try loose some weight if you are obese. Since your skin is thining already, I will advise you discontinue the use of creams temporarily for now for your skin to recover. Just ensure you do what I advised and see how it goes. You can recommence the Ketoconazole drug and use for just 5 days. Treating the condition can be very challenging and requires patience. Let's see how you do on these for now. Take care
    Doctors avatar
    User Avatar
    A 28 years year old male asked:
    2 months ago
    OK thanks My second is that I was diagnosed of Hepatitis b in June 2015.But I was not informed until I went back to the clinic for an ear infection and I accidentally saw the result in my file in August 2016 almost a year after. so I did series of test and my viral load was 127iu/ml.My doctor said he can't place me on drugs that it's too early to start me on drugs because my viral load is too low and that I may not benefit from the drug. I currently have no side effect whatsoever. I'm fine so far. HBsad=+ve HBsab=Negative HBeAD=negative HBeAB=positive HBCAB=positive I have also done abdominal USS all my organs (lever, kidney, pancreas, spleen, kidney) came out fine with just a moderate fatty liver as the doctors comment.
    Dr. Idris Q answered:
    2 months ago
    Your Doctor is very correct. There are guidelines that we follow when treating cases of hepatitis. It is not all those that came out positive that needs drug. Most will only benefit from monitoring. You are a carrier who is capable of living a normal life. You can however transfer the virus to someone closer through body fluids like blood, semen and so on. So ensure those around you get the full course of the Hepatitis B virus vaccine. You can be repeating the tests viz a viz liver scan, viral load and liver function test every 3 months to assess the function of your liver. The Fatty liver confirms my suspicion that you are likely obese. It is no problem provided your liver is not compromised. You need to burn some fats through regular exercise, consumption of less refined sugar, quiting alcohol and so on. Take care
    Doctors avatar
    User Avatar
    A 28 years year old male asked:
    2 months ago
    Good evening Dr., I have stopped the cream like you adviced but since I stopped it's been itching me serious and if I try to itch it will become reddish and painful.what can I do.
    Dr. Idris Q answered:
    2 months ago
    Sorry about this. Get Ytcan cream and apply only at night. Also get Loratidine tablet, take 1 twice daily for 5 days. Still ensure you keep the area dry most especially during the day and work on your weight. Take care
    Doctors avatar

Put your Doctor in your pocket

Stay healthy on the go. Get health advice from over 750 doctors, daily health tips, personal menstrual cycle planner etc, all from the comfort of your mobile phone.

Screenshots of the app